MathSciNet Relay Station
MathSciNet bibliographic data
MR2023315 35K55 (35K15)
Poláčik, Peter; Yanagida, Eiji On bounded and unbounded global solutions of a supercritical semilinear heat equation. Math. Ann. 327 (2003), no. 4, 745–771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement